# SDR DHL2003802507

- Difficulty date: November 13, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56110121
- Condition: Delaminated
- Location: Lt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E LOWER PANEL LOWER SKIN DELAMINATED STA XW 97.000 - XRS 162.000.  REMOVED AND REPLACED LOWER PANEL ASSY ON LEFT WING T/E STA XW 97.000 XRS 162.000 IAW SRM 51-3-0 PG 1.
